# SDR FDEA201004191232

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARB00311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; OTBD HINGE LOCATION NR 7 SIDE LOAD FITTING MOUNTING SURFACE IS  CORRODED.  VERIFIED LUG THICKNESS.  REMOVED CORROSION; ETCHED; ROTO-PEENED; CAD PLATED;  PRIMED SURFACE.  MATERIAL ID FOR REPAIR SHIM; MACHINED REPAIR SHIM; PRIMED REPAIR SHIM AND BONDED REPAIR SHIM IAW BAC CMM 57-44-09, REP 1-1.
